# SDR 97UAL900866

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Iced Up
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAXIED THROUGH SLUSH, AFTER TAKEOFF LEFT AND RIGHT LANDING GEAR DOORS LIGHT CAME ON.  RECYCLED 5 TIMES WITH NO HELP.  WHEN  GEAR LEVER MOVED FROM UP TO OFF BOTH MAIN GEAR FELL DOWN WITH GREEN LIGHTS.  RETURNED TO DEN.  *S/D*  JACKED AIRCRAFT AND ACTUATED GEAR STOPPING IN THE OFF POSITION FOR 1 MINUTE EACH TIME.  GEAR CYCLED NORMALLY.  NO EVIDENCE OF ICE WAS FOUND WHEN AIRPLANE WAS BROUHGT TO HANGER.  NO FURTHER DISCREPANCIES SINCE THIS INCIDENT.
